# SDR DHL2006762516

- Difficulty date: June 28, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LT SIDE OF AIRSTAIR WELL CRACK EMANATING FROM UPPER LIGHTENING HOLE TORQUE BOX AT BS 1303.  REMOVED PREVIOUS REPAIR DOUBLER AT LT SIDE AFT AIRSTAIR SIDEWALL WEB BS 1303 IAW B727 SRM 51-30-2.  FAB NEW REPAIR DOUBLER FROM 7075T6 .040 PO NR 9003134 APPROX 3" BY 3" IAW B727 SRM 51-40-2 FIG 1 AND FIG 6.  TREATED AND PRIMED REPAIR DOUBLER AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED NEW REPAIR DOUBLER AT LT SIDE AFT AIRSTAIR SIDEWALL WEB BS 1303 IAW B727 SRM 51-30-2.
